# SDR CALA2024022800578

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,986 hours, 27,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FOR SERVICE DIFFICULTY REPORT(SDR), EMERGENCY POWER SUPPLY CHARGER (M1674) WILL NOT TAKE CHARGE. FOR SDR, REFER TO CARD 4135/37160 ATTACHED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY (M1674) IAW AMM 33-51-06-960-806. SYSTEM CHECKS GOOD. REMOVED P/N: D717-02-030.
